MathSciNet Relay Station
MathSciNet bibliographic data
MR1866013 (2002j:11075) 11J70 (11Y65 37E99)
Astels, S. Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2002), no. 3, 637–642 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement